# SDR AALA20110125TUL01

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO:  CORROSION ON DOOR BEAM AND UNDER DOOR BEAM DOUBLER FROM STATION 1160 TO STATION 1212.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER AARD 53-10-00-3 AND EA MD80-53-014964.
